Bulletin of the American Mathematical Society

An inequality concerning measures

Robert P. Kaufman and Neil W. Rickert

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 72, Number 4 (1966), 672-676.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183528168

Mathematical Reviews number (MathSciNet)
MR0193209

Zentralblatt MATH identifier
0144.29803

Citation

Kaufman, Robert P.; Rickert, Neil W. An inequality concerning measures. Bull. Amer. Math. Soc. 72 (1966), no. 4, 672--676. https://projecteuclid.org/euclid.bams/1183528168


Export citation

References